兰州大学机构库

Browse/Search Results:  1-10 of 591 Help

Selected(0)Clear Items/Page:    Sort:
Method of fundamental solutions with regularization techniques for Cauchy problems of elliptic operators 期刊论文
ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS, 2007, 卷号: 31, 期号: 4, 页码: 373-385
Authors:  Wei, T(魏婷);  Hon, YC;  Ling, LV;  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(384Kb)  |  Favorite  |    Submit date:2015/12/16
method of fundamental solutions  Cauchy problems  inverse problems  regularization methods  
Two regularization methods to identify a space-dependent source for the time-fractional diffusion equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2013, 卷号: 68, 页码: 39-57
Authors:  Wang, JG;  Zhou, YB;  Wei, T(魏婷);  Zhou, YB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(512Kb)  |  Favorite  |    Submit date:2015/12/16
Inverse problem  Fractional diffusion equation  Tikhonov regularization  Simplified Tikhonov regularization  
A new a posteriori parameter choice strategy for the convolution regularization of the space-fractional backward diffusion problem 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 279, 页码: 233-248
Authors:  Shi, C;  Wang, C;  Zheng, GH;  Wei, T(魏婷);  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(895Kb)  |  Favorite  |    Submit date:2015/12/16
Backward space-fractional diffusion problem  Posteriori parameter choice strategy  Convolution regularization method  Error estimate  
A mollification regularization method for the inverse spatial-dependent heat source problem 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2014, 卷号: 255, 页码: 555-567
Authors:  Yang, F;  Fu, CL(傅初黎);  Fu, CL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(530Kb)  |  Favorite  |    Submit date:2015/12/16
Spatial-dependent heat source  Mollification method  A posteriori parameter choice  Error estimate  
Numerical pseudodifferential operator and Fourier regularization 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2010, 卷号: 33, 期号: 4, 页码: 449-470
Authors:  Fu, CL(傅初黎);  Qian, Z;  Fu, CL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(441Kb)  |  Favorite  |    Submit date:2015/12/16
Numerical pseudodifferential operators  Fourier regularization  Ill-posed problems  Inverse problems  
Two regularization methods to identify time-dependent heat source through an internal measurement of temperature 期刊论文
MATH COMPUT MODEL, 2011, 卷号: 53, 期号: 5-6, 页码: 793-804
Authors:  Yang, F;  Fu, CL(傅初黎);  Yang, F (reprint author), Lanzhou Univ Technol, Sch Sci, Lanzhou 730050, Gansu, Peoples R China.
Adobe PDF(496Kb)  |  Favorite  |    Submit date:2015/12/16
Heat source  Fourier truncation  Quasi-reversibility  Regularization  Error estimate  
Two regularization methods for solving a Riesz-Feller space-fractional backward diffusion problem 期刊论文
INVERSE PROBLEMS, 2010, 卷号: 26, 期号: 11, 页码: -
Authors:  Zheng, GH;  Wei, T(魏婷);  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(998Kb)  |  Favorite  |    Submit date:2015/12/16
The Fourier regularization for solving the Cauchy problem for the Helmholtz equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2009, 卷号: 59, 期号: 10, 页码: 2625-2640
Authors:  Fu, CL(傅初黎);  Feng, XL;  Qian, Z;  Fu, CL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(1060Kb)  |  Favorite  |    Submit date:2015/12/16
Cauchy problem for the Helmholtz equation  Ill-posed problem  Fourier regularization  Error estimate  
Recovering the source and initial value simultaneously in a parabolic equation 期刊论文
INVERSE PROBLEMS, 2014, 卷号: 30, 期号: 6, 页码: -
Authors:  Zheng, GH;  Wei, T(魏婷);  Zheng, GH (reprint author), Hunan Univ, Coll Math & Econometr, Changsha 410082, Hunan, Peoples R China.
Adobe PDF(1896Kb)  |  Favorite  |    Submit date:2015/12/16
variational regularization method  conjugate gradient method  discrepancy principle  source term  initial condition  conditional stability  convergence rates  
Optimal error bound and simplified Tikhonov regularization method for a backward problem for the time-fractional diffusion equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 279, 页码: 277-292
Authors:  Wang, JG;  Wei, T(魏婷);  Zhou, YB;  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(691Kb)  |  Favorite  |    Submit date:2015/12/16
Inverse problem  Fractional diffusion equation  Optimal error bound  Simplified Tikhonov regularization method  Convergence analysis  A posteriori parameter choice